Karvezide Spider Vein Side Effect Reports
The following Karvezide Spider Vein side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Spider Vein, can occur, and what you can do about them.
A side effect could appear soon after you start Karvezide or it might take time to develop.
|Pulmonary Oedema, Local Swelling, Spider Vein, Cough|
This Spider Vein side effect was reported by a consumer or non-health professional from AU. A 69-year-old female patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Karvezide (dosage: Karvezide 300/12.5), which was started on 201302. Concurrently used drugs: NA. When starting to take Karvezide the consumer reported the following symptoms:
Karvezide Spider Vein Causes and Reviews
Varicose veins are swollen, twisted veins that you can see just under the skin. They usually occur in the legs, but also can form in other parts of the body. Hemorrhoids are a type of varicose vein.
Your veins have one-way valves that help keep blood flowing toward your heart. If the valves are weak or damaged, blood can back up and pool in your veins. This causes the veins to swell, which can lead to varicose veins.
Varicose veins are very common. You are more at risk if you are older, are female, have obesity, don't exercise, or have a family history of varicose veins. They can also be more common in pregnancy.
Doctors often diagnose varicose veins from a physical exam. Sometimes you may need additional tests.
Exercising, losing weight, elevating your legs when resting, and not crossing them when sitting can help keep varicose veins from getting worse. Wearing loose clothing and avoiding long periods of standing can also help. If varicose veins are painful or you don't like the way they look, your doctor may recommend procedures to remove them.
NIH: National Heart, Lung, and Blood Institute
Karvezide Spider Vein Reviews
|Wed, 24 Nov 2010|
Karvezide makes me go frequently to the bathroom
|Fri, 08 Jul 2011|
Although Karvezide controlled my hypertension, it leaves me with dry mouth and I find it difficult to sleep well during the nights, so my doctor switched me back to Karvea. After switching for 2 days, I already notice the increase in my blood pressure, but so far I am sleeping well now.
|Tue, 08 Feb 2011|
i have a very itchy rash evrtywhere only since the dr increased the strength
|Sat, 21 May 2011|
I have developed an itchy red rash on my face over the last two years for which I have not been able to find a cause. I now think it may be from taking calcium and vitamin D combination tablets for Osteoporosis together with my Karvazide medication.
|Thu, 11 Feb 2010|
|Tue, 09 Mar 2010|
I've been experiencing about KARVEZIDE regardin hypertension with the treatement of this medicaton about 4 years . I've beecircn feeling good stuff once i've tested high blood pressure . It was normally 140 . and my family doctor said still high .
|Tue, 20 Mar 2012|
ive been taken kavezide 150/12.5 for 3month and i notice that ive been constipated.
|Sun, 21 Aug 2011|
Extreme dizziness, fatigue, and weakness of muscles - Karvezide 300/25 is perhaps too strong for me as I have no problems as yet on the lesser dose 300/12.5.
|Sat, 03 Dec 2011|
I had taken Karvea 300 for three years before it became ineffective and my blood pressure started to rise.My general practitioner prescribed Karvezide 300/12.5 and after a short while I recorded normal blood pressure.